# SDR CALA2019081201350

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 110,845 hours, 17,158 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20077
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FRONT SPAR WEB FOUND DAMAGED AT OFSS1025 REF NRC 9131148 DVI SURROUNDING STRUCTURAL WITHIN 16'' NIL FINDINGS. HFEC INSP CARRIED OUT PER B767 NTM PART 6 51-00-19, NO CRACK FOUND AT TRIM MED EDGE. HFEC OPEN HOLE INSP CARRIED OUT AT EXISTING FASTENER LOCATIONS PER B767 NTM PART 6 51-00-16, NO CRACK FOUND. REPAIR PARTS INSTALLED.RESISTANCE BETWEEN SPAR WEB & WEB INNER SPLICE PER BAC5117-6 CARRIED OUT AND WITHIN AMM 20-10-21 LIMITS. OP CHECK & ADJUSTMENT TEST CARRIED OUT PER AMM 27-81-00, RESULT NORMAL. LEAK CHECK CARRIED OUT PER AMM 28-11-00, NO LEAK. NO.1 SLAT SENSOR SWITCH OP TEST CARRIED OUT PER AMM 27-88-01, RESULT NORMAL LHW FRONT SPAR WEB AT OFSS 1025 REPAIRED PER ECRA 5720-03122 ADD EMP:V897381 RII APPROVED BY HX147141 & NO.1 SLAT I/B AUX TRACK SENSOR TARGET IS INSTALLED PER DRAWING REQUIREMENTS
